MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION GRAFTS FLIXENE GRAFTS W/GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION GRAFTS FLIXENE GRAFTS W/GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 25129
Health Effect - Clinical Code Occlusion (1984)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On completion of the investigation, a follow up report will be submitted.
 
Event or Problem Description
It was reported that a patient experienced a early graft occlusion after implant.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Analysis: the details provided in regards to this particular complaint indicate that the physician (s) felt that the flixene graft occluded too early.There was no supporting information regarding this claim and there were no images of the actual occlusion(s) presented to justify this claim.Multiple questions were sent to the physicians but none of the questions were answered after 3 good faith requests for more detailed information.The questions asked were relevant to the reported event and the procedure in order to better understand the circumstances surrounding the complaint.One email correspondence from dr.Habicht and dr.Ochi with regards to their 8 complaints about early occlusion after implantation of flixene grafts in the last 4 months they mentioned the following: ¿that this occlusion may not be product related but related to the implant area in the arm and maybe related to kinking or something else.¿ the response also included that the physicians were not going to be able to provide any further information regarding the events.As indicated in the instructions for use (ifu) the adverse reactions that could occur are the following: ¿adverse reactions: complications that may occur in connection with the use of any vascular graft include, but are not limited to; thrombosis, stenosis, formation of pseudo aneurysm due to excessive needle punctures, peri-graft hematoma formation, peri-graft seroma formation, excessive needle hole bleeding or weeping, infection, swelling of tissue, suture hole elongation, mechanical disruption, material separation, delamination or tearing of the graft material, suture line or host vessel which may result in extreme blood loss, loss of limb function, steal syndrome, loss of limb or possible death.The patient should be advised to contact the physician should an adverse reaction occur.¿ a review of the device history records for this production lot of grafts shows that there were no non-conformances during the manufacture of the grafts and that all quality and performance requirements were met.Conclusion: based on the review of the device history records and product complaint details atrium medical corporation cannot conclude that the manufacture or design of the products were directly related to the occlusion of the graft.As thrombus formation and stenosis are adherent risks of this procedure as indicated in the adverse event section of the ifu.H3 other text : not available for return.

Brand Name
GRAFTS FLIXENE GRAFTS W/GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key10103694
Report Number3011175548-2020-00738
Device Sequence Number2101190
Product Code DSY
UDI-Device Identifier00650862251296
UDI-Public00650862251296
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2019
Device Model Number25129
Device Catalogue Number25129
Device Lot Number449756
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;